# SDR AALA202511188001

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 78,960 hours, 37,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY LIGHT AT 8C INOPERATIVE. MAINTENANCE REPLACED EMERGENCY EXIT LOCATION, SEAT/WALL MOUNTED IAW AMM 33-51-18.
